# SDR CA000315006

- Difficulty date: March 2, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 28,817 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Deteriorated
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB LT ENG HYD QTY DECREASED BY 20 PERCENT, CREW TURNED OFF LT HYD SYS HYD PUMP AND LANDED STFELY. REPLACED PACKING AND TEST SERV. DURING DEICING NR 1 HYD PUMP FAILED. REPLACED, PLUS CASE AND RETURN FILTERS REPLACED.
